TITLE

Accutane registry compulsory in US, but not Canada

AUTHOR(S)
Andresen, Margot
PUB. DATE
June 2006
SOURCE
CMAJ: Canadian Medical Association Journal;6/6/2006, Vol. 174 Issue 12, p1701
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Focuses on the efforts of the U.S. to mitigate the risk of birth defects associated with isotretinoin Accutane by requiring physicians and patients to register before they can prescribe or take the drug. Response of Canada to the move by the U.S.; Side effects of isotretinoin; Aim of the iPLEDGE risk management program launched by the U.S. Food and Drug Administration.
ACCESSION #
21062809

 

Related Articles

  • Isotretinoin.  // Reactions Weekly;9/5/2009, Issue 1268, p21 

    The article describes a case of suspected isotretinoin-induced malformation in a baby of a mother who became pregnant one month after discontinuation of the drug. It references a study by S. M. Lee et al, published in the June 2009 issue of the "Yonsei Medical Journal." Congenital ear...

  • Accutane Drug Guide Flags Psych Risks.  // RN;Aug2002, Vol. 65 Issue 8, p95 

    Reports the issuance of Food and Drug Administration of risk management guide to help clinician recognize psychiatric disorders in patients using isotretinoin in the U.S. Cause of the acne drug; Advice on the ways to spot signs of depression; Inclusion of recommendations for referring patients...

  • Adverse Effects with Isotretinoin.  // Clinical Pediatrics;Jun1984, Vol. 23 Issue 6, p344 

    Discusses the side effects of the drug isotretinoin (Accutane) which is contraindicated for use in pregnancy. Animal teratogenicity; Reports of adverse experiences in patients using this drug; Labeling as "Pregnancy Category X"; Abortions and birth defects as a result of women taking...

  • Bronchospasm induced by isotretinoin. Sabrof, R.A.; Staughton, R.C.D. // BMJ: British Medical Journal (International Edition);4/6/96, Vol. 312 Issue 7035, p886 

    Reports on a case of a 16-year-old boy with bronchospasm occurring during treatment with isotretinoin. Initial treatment of isotretinoin for resistant acne; Exacerbation of asthma leading to severe bronchospasm; Effect of retinoid on the respiratory tract; Caution on the use of isotretinoin and...

  • Isotretinoin.  // Reactions Weekly;12/8/2012, Issue 1431, p26 

    The article describes the case of an adolescent boy who experienced severe elbow myalgia and weakness after receiving isotretinoin treatment for acne vulgaris.

  • Isotretinoin.  // Reactions Weekly;8/6/2011, Issue 1363, p26 

    The article describes the case of a 17-year-old boy who developed deep venous thrombosis during treatment with isotretinoin.

  • Isotretinoin.  // Reactions Weekly;2/18/2012, Issue 1389, p29 

    The article describes cases of four patients who developed inflammatory back pain during treatment with isotretinoin for acne vulgaris.

  • Acitretin/isotretinoin.  // Reactions Weekly;1/28/2012, Issue 1386, p6 

    The article reports on the case of two patients who developed angioedema while being treated with either acitretin or isotretinoin.

  • Isotretinoin.  // Reactions Weekly;1/19/2013, Issue 1435, p16 

    The article describes the case of a 16-year-old girl who developed optic neuritis while receiving isotretinoin for juvenile acne.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics